Certain results of Ricci soliton on 3-dimensional Lorentzian para $\alpha $-Sasakian manifolds

Authors

Keywords:

Lorentzian Para $\alpha $-Sasakian Manifold, Ricci soliton, gradient Ricci soliton, almost Ricci soliton, gradient almost Ricci soliton

Abstract

The paper deals with the study of almost Ricci soliton and gradient almost Ricci soliton on $3$-dimensional Lorentzian para $\alpha $-Sasakian manifolds. Finally, we also provide an example of almost Ricci soliton.

Downloads

Published

2022-09-12

How to Cite

Pandey, S., Singh, A., & Bahadır, O. (2022). Certain results of Ricci soliton on 3-dimensional Lorentzian para $\alpha $-Sasakian manifolds. International Journal of Maps in Mathematics, 5(2), 139–153. Retrieved from http://journalmim.com/index.php/journalMIM/article/view/101